# SDR 29GA30429031113A

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 31,280 hours, 34,407 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: ID60
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 3600 GNV/ATL LOST HYDRAULIC PRESSURE IN MAIN ACCUMULATOR IN FLIGHT.  REPLACED HYDRAULIC PUMP, OPERATIONAL CHECK GOOD.
